AM  Vol.3 No.9 , September 2012
Exponential Dichotomy and Eberlein-Weak Almost Periodic Solutions
ABSTRACT
We give sufficient conditions ensuring the existence and uniqueness of an Eberlein-weakly almost periodic solution to the following linear equation dx/dt(t) = A(t)x(t) + f(t) in a Banach space X, where (A(t)) t ∈□ is a family of infinitesimal generators such that for all t ∈□, A(t + T) = A(t) for some T > 0, for which the homogeneuous linear equation dx/dt(t) = A(t)x(t) is well posed, stable and has an exponential dichotomy, and f:□ →X is Eberlein-weakly amost periodic.

Cite this paper
E. Dads, S. Fatajou and L. Lhachimi, "Exponential Dichotomy and Eberlein-Weak Almost Periodic Solutions," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 969-975. doi: 10.4236/am.2012.39144.
References
[1]   C. Corduneanu, “Almost Periodic Functions,” Wiley, New York, 1968.

[2]   A. M. Fink, “Almost Periodic Differential Equations,” Springer-Verlag, New York, 1974.

[3]   C. Zhang, “Almost Periodic Type Functions and Ergodicity,” Science Press, Beijing; Kluwer Academic Publishers, Dordrecht, 2003.

[4]   E. Ait Dads, “Contribution à l’existence de Solutions Presque Périodiques d'une équation Fonctionnelle non Linéaire,” Thèse d’Etat, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech, 1994.

[5]   E. Ait Dads and K. Ezzinbi, “Existence of Positive Pseudo-Almost-Periodic Solutions for Some Nonlinear Infinite Delay Integral Equations Arising in Epedimic Problems,” Nonlinear Analysis, Theory, Methods and Applications, Vol. 41, No. 1-2, 2002, pp. 1-13.

[6]   E. Ait Dads and K. Ezzinbi, “Pseudo-Almost-Periodic Solutions for Some Delay Differential Equations,” Journal of Mathematical Analysis and Applications, Vol. 201, No. 3, 1996, pp. 840-850. doi:10.1006/jmaa.1996.0287

[7]   W. F. Eberlein, “Eberlein Weak Almost Periodicity and Differential Equations in Banach Spaes,” Ph.D. Thesis, Universitat Essen, Germany, 1992.

[8]   W. M. Ruess and W. H. Summers, “Weak Almost Periodicity and the Strongly Ergodic Limit Theorem for Conraction Semigroups,” Israel Journal of Mathematics, Vol. 64, 1988, pp. 139-157.

[9]   W. M. Ruess and W. H. Summers, “Weak Almost Periodicity and the Strongly Ergodic Limit Theorem for Periodic Evolution Systems,” Journal of Functional Analysis, Vol. 94, No. 1, 1990, pp. 177-195. doi:10.1016/0022-1236(90)90033-H

[10]   W. M. Ruess and W. H. Summers, “Weak Almost Periodic Semigroups of Operators,” Pacific Journal of Mathematics, Vol. 143, 1990, pp. 175-193.

[11]   W. M. Ruess; W. H. Summers, “Integration of Asymptotically Almost Periodic Functions and Weak Asymptotic Almost Periodicity,” Dissertationes Mathematicae, Vol. 279, 1989.

[12]   J. Kreulich, “Weakly Almost-Periodic Solutions of Evolution Equations in Banach Spaces,” Differential Integral Equations, Vol. 5, No. 9, 2011, pp. 1005-1027.

[13]   J. Kreulich, “Eberlein-Weakly Almost-Periodicity Sand Differential Equations in Banach Spaces,” Ph.D. Thesis, University Essen, Germany, 1992.

[14]   E. Ait Dads; K. Ezzinbi and S. Fatajou, “Weakly Almost Periodic Solutions for Some Differential Equations in a Banach Space,” Nonlinear Studies, Vol. 4, No. 2, 1997, pp. 157-170.

[15]   E. Ait Dads; K. Ezzinbi and S. Fatajou, “Weakly Almost Periodic Solutions for the Inhomogeneous Linear Equations and Periodic Processes in a Banach Space,” Dynamic Systems and Applications, Vol. 6, 1997, pp. 507-516.

[16]   E. Ait Dads; K. Ezzinbi and S. Fatajou, “Asymptotic Behaviour of Solutions for Some Differential Equations in Banach Spaces,” African Diaspora Journal of Mathematics, Vol. 12, No. 1, 2011, pp. 1-18.

[17]   H. Liu James, G. M. N’Guérékata and N. Van Minh, “Topics on Stability and Periodicity in Abstract Differential Equations,” Series on Concrete and Applicable Mathematics, Vol. 6, 2008.

[18]   K. De Leeuw and I. Glicksberg, “Applications of Almost Periodic Compactifications,” Acta Mathematica, Vol. 105, No. 1-2, 1961, pp. 63-97. doi:10.1007/BF02559535

[19]   K. De Leeuw and I. Glicksberg, “Almost Periodic Functions on Semigroups,” Acta Mathematica, Vol. 105, No. 1-2, 1961, pp. 99-140. doi:10.1007/BF02559536

[20]   U. Krengel, “Ergodic Theorems,” De Gruyter Studies in Mathematical, 1985. doi:10.1515/9783110844641

[21]   W. M. Ruess and W. H. Summers, “Ergodic Theorems for Semigroups of Operators,” Proceedings of the American Mathematical Society, Vol. 114, No. 2, 1992, pp. 423-432.

[22]   A. Grothendieck, “Critères de Compacité dans les Espaces Fonctionnels Généraux,” American Journal of Mathematics, Vol. 74, No. 1, 1952, pp. 168-186. doi:10.2307/2372076

 
 
Top